Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 29, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Mar 30, 2005, 7:20 PM CST for Milwaukee County, Waukesha County, Wisconsin. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2005, 7:20 PM CST (01:20 UTC)
- Expired
- Mar 30, 2005, 8:19 PM CST
- In force
- 59 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Milwaukee County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 33 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 2:15 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 310120 SVRMKX WIC079-133-310215- /O.NEW.KMKX.SV.W.0029.050331T0120Z-050331T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 720 PM CST WED MAR 30 2005 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WAUKESHA COUNTY IN SOUTHEAST WISCONSIN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN * UNTIL 815 PM CST * AT 718 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 12 MILES SOUTH OF MUKWONAGO...OR ABOUT 6 MILES SOUTH OF EAST TROY...AND MOVING NORTHEAST AT 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MUKWONAGO AND NORTH PRAIRIE AROUND 730 PM CST... BIG BEND AND WALES AROUND 735 PM CST... NEW BERLIN...WAUKESHA...AND GREENFIELD AROUND 740 PM CST... BROOKFIELD AROUND 745 PM CST... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4286 8851 4284 8765 4320 8768 4318 8836 $$ HENTZ
3 follow-up statements
000 WWUS53 KMKX 310123 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 723 PM CST WED MAR 30 2005 WIC079-133-310215- /O.CON.KMKX.SV.W.0029.000000T0000Z-050331T0215Z/ WAUKESHA-MILWAUKEE- 723 PM CST WED MAR 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 PM CST FOR MILWAUKEE AND WAUKESHA COUNTIES... AT 718 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTH OF MUKWONAGO...OR ABOUT 8 MILES SOUTHEAST OF EAST TROY...MOVING NORTHEAST AT 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BIG BEND BY 730 PM CST MUSKEGO BY 735 PM CST NEW BERLIN AND HALES CORNERS BY 740 PM CST ELM GROVE...BROOKFIELD...WAUWATOSA AND WEST ALLIS BY 745 PM CST BUTLER AND MENOMONEE FALLS BY 750 PM CST THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4286 8851 4284 8765 4320 8768 4318 8836 $$ WOOD
000 WWUS53 KMKX 310153 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 749 PM CST WED MAR 30 2005 WIC079-133-310215- /O.CON.KMKX.SV.W.0029.000000T0000Z-050331T0215Z/ WAUKESHA-MILWAUKEE- 749 PM CST WED MAR 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 PM CST FOR MILWAUKEE AND WAUKESHA COUNTIES... AT 745 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BIG BEND...OR ABOUT NEAR MUSKEGO...MOVING NORTHEAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BIG BEND AND MUSKEGO BY 745 PM CST NEW BERLIN AND HALES CORNERS BY 755 PM CST ELM GROVE...BROOKFIELD...WEST ALLIS AND WEST MILWAUKEE BY 800 PM CST WAUWATOSA AND MILWAUKEE BY 805 PM CST ANOTHER SEVERE STORM WAS LOCATED FROM WAUWATOSA TO WHITEFISH BAY...MOVING NORTHEAST AT 40 MPH. THIS STORM WILL AFFECT CENTRAL AND NORTHERN MILWAUKEE COUNTY THROUGH 815 PM. AT 743 PM CST...A TRAINED SPOTTER REPORTED THREE QUARTER INCH DIAMETER HAIL 3 MILES WEST OF MUSKEGO. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4286 8851 4284 8765 4320 8768 4318 8836 $$ WOOD
000 WWUS53 KMKX 310219 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 818 PM CST WED MAR 30 2005 WIC079-133-310228- /O.EXP.KMKX.SV.W.0029.000000T0000Z-050331T0215Z/ WAUKESHA-MILWAUKEE- 818 PM CST WED MAR 30 2005 ...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE AND WAUKESHA COUNTIES EXPIRED AT 815 PM CST... THE STORMS THAT PROMPTED THE WARNING FOR MILWAUKEE AND WAUKESHA COUNTIES HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE AND WAUKESHA COUNTIES HAS BEEN ALLOWED TO EXPIRE. LAT...LON 4286 8851 4284 8765 4320 8768 4318 8836 $$ WOOD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:30 PM CST, 4 hours 50 minutes earlier.
Area forecast discussion, Mar 30, 2:30 PM CST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 230 PM CST WED MAR 30 2005 .DISCUSSION...FCST FOCUS ON SEVERE WEATHER POTENTIAL IN SHORT TERM. CYCLONE APPARENT IN LATEST WATER VAPOR LOOPS OVER CENTRAL IOWA HAS GENERATED AN ARC OF CONVECTION ACROSS NORTHERN/EASTERN IOWA AND WESTERN ILLINOIS EARLY THIS AFTERNOON WITH AN ISOLATED CLUSTER NOW OVER DANE & COLUMBIA COUNTIES. COLD AIR ADVECTION ASSOCIATED WITH A NEGATIVELY TILTED VORTICITY MAXIMUM ALOFT...IN CONCERT WITH LOW-LEVEL WARM ADVECTION...HAS AIDED IN STEEPENING LAPSE RATES SIGNIFICANTLY AHEAD OF SURFACE FRONTAL BOUNDARY. PER LATEST SPC MESOANALYSIS...THE LAPSE RATES IN THE 0-3KM AGL LAYER ARE BETWEEN 8 AND 9 C/KM. THIS WILL BE SUPPORTIVE OF RAPID STORM GROWTH THROUGH THE AFTERNOON HOURS IN THE WARM SECTOR. MIXED LAYER CAPE VALUES 500-1000 J/KG WILL PERSIST THROUGH THE EARLY EVENING HOURS IMMEDIATELY IN ADVANCE OF THE FRONTAL BOUNDARY WITH DEEP LAYER SHEAR VALUES OF APPROXIMATELY 35-45 KNOTS IN THE WESTERN CWA AND 45-55 KNOTS IN THE EASTERN CWA...WHERE THE UPPER LEVEL JET WILL BE POSITIONED. AS A RESULT CONDITIONS WILL CONTINUE TO BE SUPPORTIVE OF SEVERE WEATHER THROUGH 01-02 UTC WHEN STORMS ARE EXPECTED TO MOVE OUT OF THE AREA. THUS FAR LARGE HAIL HAS BEEN THE PRIMARY THREAT WITH THE STORMS ALTHOUGH DAMAGING WINDS WILL BECOME POSSIBLE PARTICULARLY WITH EVOLUTION OF MULTICELLULAR STORMS AND A WELL MIXED SUB-CLOUD LAYER. STRONG TO SEVERE WIND REPORTS ARE ALREADY FILTERING IN FROM IOWA. ISOLATED TORNADOES CANNOT BE RULED OUT GIVEN STRONG BACKED SURFACE FLOW AND 0-3KM AGL HELICITIES OF 150- 200 M**2/S**2 BUT HIGHER LCLS MAY BE A NEGATING FACTOR. THE LOW WILL EXIT OUT OF NORTH-CENTRAL WISCONSIN INTO EASTERN LAKE SUPERIOR OVERNIGHT INTO THURSDAY MORNING. A TIGHTENING PRESSURE GRADIENT BEHIND THE LOW WILL PRODUCE GUSTY WINDS IN THAT PERIOD... POSSIBLY INTO THE 35-40 MPH RANGE...MAINLY IN THE EASTERN HALF OF THE AREA. SHOWERS WILL BECOME LESS NUMEROUS WITH TIME IN WRAPAROUND HIGH RH PLUME AND END FROM WEST TO EAST THURSDAY AFTERNOON. COOLER TEMPERATURES WILL FILTER INTO THE AREA FOR THURSDAY AND FRIDAY ON NORTHERLY WINDS BEFORE ANOTHER WARMUP THIS WEEKEND INTO EARLY NEXT WEEK. TROUGHINESS OVER THE WESTERN CONUS MONDAY WITH BROAD RIDGING OVER THE EAST WILL ALLOW FOR WARM AND MOIST AIR TO MAKE A RETURN NORTHWARD OVER THE MISSISSIPPI RIVER VALLEY. ANOTHER LOW PRESSURE SYSTEM WILL APPROACH LATE MONDAY THROUGH WEDNESDAY AND SHOULD PROVIDE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS. && .MKX WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH 106 UNTIL 8 PM CST FOR WIZ046-047-051-056>058-062>064-067>069. EISE
Hazardous weather outlook, Mar 30, 3:00 PM CST, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CST WED MAR 30 2005 WIZ046-047-051-052-056>060-062>072-311100- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 300 PM CST WED MAR 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR THE REST OF THIS AFTERNOON AND EVENING OVER SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THE MAIN THREATS WILL BE STRONG DAMAGING WINDS IN EXCESS OF 65 MPH...LARGE HAIL COVERING THE GROUND UP TO 2 INCHES IN DIAMETER...AND ISOLATED TORNADOES. SEVERE THUNDERSTORMS WILL SHOULD COME TO AN END ALONG AND WEST OF INTERSTATE 90 BY 800 PM CST. AREAS EAST OF INTERSTATE 90 INCLUDING THE LAKE MICHIGAN WATERS SHOULD SEE THE SEVERE WEATHER GRADUALLY END BETWEEN 1000 AND 1100 PM CST. WARM AND MOIST UNSTABLE AIR COMBINED WITH STRONG WINDS AT UPPER LEVELS...AND A POTENT SURFACE LOW MOVING FROM NORTHEAST IOWA INTO WESTERN WISCONSIN...WILL PRODUCE SEVERE WEATHER AND STRONG SURFACE WINDS THROUGH THE EVENING HOURS ACROSS SOUTHERN WISCONSIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR THE REST OF THIS AFTERNOON AND EVENING. EISE
In the hours before
Special weather statement, Mar 30, 5:46 PM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 546 PM CST WED MAR 30 2005 LMZ643>646-WIZ046-047-051-052-056>060-062>072-310030- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE- NORTH POINT LIGHTHOUSE TO WIND POINT-OZAUKEE- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-RACINE-ROCK-SAUK-SHEBOYGAN- SHEBOYGAN WI TO PORT WASHINGTON-WALWORTH-WASHINGTON-WAUKESHA- WIND POINT TO WINTHROP HARBOR ILLINOIS- 546 PM CST WED MAR 30 2005 ...TORNADO WATCH NUMBER 106 IN EFFECT FOR SOUTH CENTRAL WISCONSIN AND DODGE AND FOND DU LAC COUNTIES IN SOUTHEAST WISCONSIN UNTIL 8 PM. SCATTERED STRONG THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGH AT LEAST 8 PM. THE STRONGEST STORMS WILL AFFECT NORTHERN FOND DU LAC COUNTY...SHEBOYGAN COUNTY AND OZAUKEE COUNTY THROUGH AT LEAST 7 PM. THESE STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS AT TIMES. THE REMAINDER OF THE STORMS ACROSS SOUTHERN WISCONSIN WILL BE ASSOCIATED WITH PEA SIZE HAIL AND GUSTY WINDS TO 40 MPH. STAY TUNE TO NOAA WEATHER RADIO FOR SEVERE WEATHER WARNINGS. GEHRING
Local storm report, Mar 30, 5:56 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
556 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND DMG 5 N SLINGER 43.40N 88.29W
03/30/2005 WASHINGTON WI FIRE DEPT/RESCUE
TWO FARM BUILDINGS TOTALLY DEMOLISHED. TWO FARM BUILDINGS
PARTIALLY DAMAGED. AT 5115 HWY. 83 IN SAINT LAWRENCE.
&&
GDAVISSpecial weather statement, Mar 30, 6:05 PM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 605 PM CST WED MAR 30 2005 LMZ643>646-WIZ046-047-051-052-056>060-062>072-310100- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE- NORTH POINT LIGHTHOUSE TO WIND POINT-OZAUKEE- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-RACINE-ROCK-SAUK-SHEBOYGAN- SHEBOYGAN WI TO PORT WASHINGTON-WALWORTH-WASHINGTON-WAUKESHA- WIND POINT TO WINTHROP HARBOR ILLINOIS- 605 PM CST WED MAR 30 2005 ...TORNADO WATCH NUMBER 106 IN EFFECT FOR SOUTH CENTRAL WISCONSIN AND DODGE AND FOND DU LAC COUNTIES IN SOUTHEAST WISCONSIN UNTIL 8 PM. CLUSTER OF THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGH AT LEAST 8 PM. THE STRONGEST STORMS WILL AFFECT DANE...JEFFERSON...GREEN AND ROCK COUNTIES THROUGH AT LEAST 730 PM. THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS AT TIMES. THE REMAINDER OF THE STORMS ACROSS SOUTHERN WISCONSIN WILL BE ASSOCIATED WITH PEA SIZE HAIL AND GUSTY WINDS TO 40 MPH. STAY TUNE TO NOAA WEATHER RADIO FOR SEVERE WEATHER WARNINGS. GEHRING
Local storm report, Mar 30, 6:30 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
630 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND DMG 9 NE SUN PRAIRIE 43.28N 89.11W
03/30/2005 DANE WI LAW ENFORCEMENT
2 BARNS DAMAGED AT INTERSECTION OF HWY 89 AND MUELLER
ROAD.
&&
GDAVISSpecial weather statement, Mar 30, 6:50 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 650 PM CST WED MAR 30 2005 LMZ643>646-WIZ046-047-051-052-056>060-062>072-310200- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE- NORTH POINT LIGHTHOUSE TO WIND POINT-OZAUKEE- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-RACINE-ROCK-SAUK-SHEBOYGAN- SHEBOYGAN WI TO PORT WASHINGTON-WALWORTH-WASHINGTON-WAUKESHA- WIND POINT TO WINTHROP HARBOR ILLINOIS- 650 PM CST WED MAR 30 2005 ...TORNADO WATCH NUMBER 106 CANCELLED FOR FOND DU LAC...GREEN LAKE...MARQUETTE...COLUMBIA...SAUK...IOWA...LAFAYETTE AND GREEN COUNTIES. ...TORNADO WATCH NUMBER 106 REMAINS IN EFFECT FOR DODGE...JEFFERSON...DANE AND ROCK COUNTIES UNTIL 8 PM. A LINE OF THUNDERSTORMS OVER EASTERN COLUMBIA AND EASTERN DANE COUNTIES WILL MOVE EAST AND REACH A LINE FROM ROSENDALE IN FOND DU LAC COUNTY TO JUNEAU IN DODGE COUNTY AROUND 730 PM. PEA SIZE HAIL AND GUSTY WINDS TO 40 MPH MAY ACCOMPANY THESE STORMS. OTHER SHOWERS AND STORMS WILL MOVE INTO KENOSHA AND RACINE COUNTIES AFTER 7 PM AND LAST THROUGH 9 PM. PEA SIZE HAIL AND GUSTY WINDS TO 40 MPH MAY ALSO BE POSSIBLE WITH THESE STORMS. STAY TUNE TO NOAA WEATHER RADIO FOR SEVERE WEATHER WARNINGS. GEHRING
Special weather statement, Mar 30, 7:13 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 713 PM CST WED MAR 30 2005 LMZ643>646-WIZ046-047-051-052-056>060-062>072-310230- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE- NORTH POINT LIGHTHOUSE TO WIND POINT-OZAUKEE- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-RACINE-ROCK-SAUK-SHEBOYGAN- SHEBOYGAN WI TO PORT WASHINGTON-WALWORTH-WASHINGTON-WAUKESHA- WIND POINT TO WINTHROP HARBOR ILLINOIS- 713 PM CST WED MAR 30 2005 ...TORNADO WATCH NUMBER 106 REMAINS IN EFFECT FOR DODGE...JEFFERSON...DANE AND ROCK COUNTIES UNTIL 8 PM. STRONG TO SEVERE THUNDERSTORMS OVER NORTHEAST ILLINOIS WILL AFFECT WALWORTH...RACINE AND KENOSHA COUNTIES THROUGH AT LEAST 830 PM. THE STORMS WILL LIKELY PUSH INTO SOUTHERN WAUKESHA AND SOUTHERN MILWUAKEE COUNTIES BETWEEN 745 PM AND 8 PM. SEVERE HAIL AND DAMAGING WINDS BY BE POSSIBLE WITH THESE STORMS. A CLUSTER OF SHOWERS AND THUNDERSTORMS OVER GREEN LAKE AND WESTERN DODGE COUNTIES WILL MOVE NORTHEAST AND AFFECT DODGE COUNTY THROUGH 740 PM AND AFFECT FOND DU LAC COUNTY THROUGH 8 PM. PEA SIZE HAIL AND GUSTY WINDS TO 30 MPH MAY ACCOMPANY THESE STORMS. STAY TUNE TO NOAA WEATHER RADIO FOR SEVERE WEATHER WARNINGS. GEHRING
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 6:21 PM CST | Special Marine Warning | MKX | 54 min | |
| Mar 30, 7:10 PM CST | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 71 min |
| Mar 30, 7:16 PM CST | Special Marine Warning | MKX | 89 min | |
| Mar 30, 8:35 PM CST | Special Marine Warning | MKX | 85 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.